CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Global classical solution to two-dimensional compressible Navier-Stokes equations with large data in R-2 (vol 376, pg 180, 2018) 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2020, 卷号: 414, 页码: 1
Authors:  Jiu, Quansen;  Wang, Yi;  Xin, Zhouping
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 2, 页码: 259-336
Authors:  Mei, Yu;  Wang, Yong;  Xin, Zhouping
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Vanishing viscosity  surface tension  free surface compressible Navier-Stokes  
Global classical solution to two-dimensional compressible Navier-Stokes equations with large data in R-2 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2018, 卷号: 376, 页码: 180
Authors:  Jiu, Quansen;  Wang, Yi;  Xin, Zhouping
Favorite  |  View/Download:21/0  |  Submit date:2019/12/31
Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 2, 页码: 259
Authors:  Mei, Yu;  Wang, Yong;  Xin, Zhouping
Favorite  |  View/Download:18/0  |  Submit date:2019/12/31
UNIFORM REGULARITY AND VANISHING VISCOSITY LIMIT FOR THE COMPRESSIBLE NAVIER-STOKES WITH GENERAL NAVIER-SLIP BOUNDARY CONDITIONS IN THREE-DIMENSIONAL DOMAINS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2015, 卷号: 47, 期号: 6, 页码: 4123-4191
Authors:  Wang, Yong;  Xin, Zhouping;  Yong, Yan
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
compressible Navier-Stokes  Euler equations  vanishing viscosity limit  convergence rate  
Blowup Criterion for Viscous Baratropic Flows with Vacuum States 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2011, 卷号: 301, 期号: 1, 页码: 23-35
Authors:  Huang, Xiangdi;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
SERRIN-TYPE CRITERION FOR THE THREE-DIMENSIONAL VISCOUS COMPRESSIBLE FLOWS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2011, 卷号: 43, 期号: 4, 页码: 1872-1886
Authors:  Huang, Xiangdi;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
compressible Navier-Stokes equations  Serrin-type blowup criterion  vacuum  
Stability of Rarefaction Waves to the 1D Compressible Navier-Stokes Equations with Density-Dependent Viscosity 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2011, 卷号: 36, 期号: 4, 页码: 602-634
Authors:  Jiu, Quansen;  Wang, Yi;  Xin, Zhouping
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Density-dependent Navier-Stokes equations  Rarefaction wave  Stability  Weak solution  
ON THE SELF-SIMILAR SOLUTIONS OF THE MAGNETO-HYDRO-DYNAMIC EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 583-598
Authors:  He Cheng;  Xin Zhouping
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
magneto-hydro-dynamics equations  backward self-similar solutions  forward self-similar solutions  
ontheselfsimilarsolutionsofthemagnetohydrodynamicequations 期刊论文
actamathematicascientia, 2009, 卷号: 29, 期号: 3, 页码: 583
Authors:  He Cheng;  Xin Zhouping
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10